# SDR SWIA2021090760813

- Difficulty date: June 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Rt Elev Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR #1 AND 24.5 HINGE BOLT NUTS ARE CORRODED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED THE RIGHT ELEVATOR #1 AND 24.5 HINGE NUTS  REF ATTACHED SKY CARD 27-900-1004-SKY AND CONTINUATION CARD FOR WORK PERFORMED.
